# SDR USAA030102

- Difficulty date: July 1, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED .5 INCH BY 1 INCH AREA, FLOORBEAM STATION 947 LBL 24.75 TO RBL 24.75.  REPAIR FLANGE PER TYPICAL REPAIR 53-60-02 REV A, PART B.  (M)
